Mom Confessions

Featured Posts
Anonymous
Quick Help please
by Anonymous
April 3, 2013 at 2:33 AM

My son had a fever, i got him   childrens advil 2 tsp per his weight, he was crying he didnt want to take it, while i was putting the bottle in   the storage area. I turn around and he gave it to his sister. His sisters recomended dose is 1tsp per her weight. Now im freaking out. Should i take her to the ER?

Replies

  • crumpy_gat
    No.
    April 3, 2013 at 2:34 AM

    Call poison control.

  • Anonymous 2
    by Anonymous 2
    April 3, 2013 at 2:34 AM

    No. Just keep an eye on her.

  • LucyMom08
    April 3, 2013 at 2:34 AM

     

  • Anonymous 3
    by Anonymous 3
    April 3, 2013 at 2:34 AM
    Most likely no but call poison control if you're that worried. And definitely no more tylenol for a while. I mean she didn't get the whole bottle right?
  • Anonymous 1
    by Anonymous 1 - Original Poster
    April 3, 2013 at 2:35 AM


    No just his dose which he was trying to get out of drinking. ( 2 tsp)

    Quoting Anonymous:

    Most likely no but call poison control if you're that worried. And definitely no more tylenol for a while. I mean she didn't get the whole bottle right?



  • BeAmour
    by BeAmour
    April 3, 2013 at 2:35 AM
    She should be fine. If you want definite closure, call poison control and they'll tell you.
  • Anonymous 3
    by Anonymous 3
    April 3, 2013 at 2:39 AM
    Ok. Looked it up for you. You're watching for symptoms like nausea, vomiting, diarreah, precise sweating, and more severely things like seizures and convulsions etc. But again, I'd call poison control to be sure. And try estimate how much she got. 1/2 the bottle, it was full and now empty, or barely any missing. That sort of thing.
  • LilrockerMama
    April 3, 2013 at 2:40 AM
    Just watch her
  • Anonymous 3
    by Anonymous 3
    April 3, 2013 at 2:41 AM
    Oh then I wouldn't be worried. And I made another comment on symptoms as well. But I'd just watch her and keep an eye on her tonight. She should be fine.


    Quoting Anonymous:


    No just his dose which he was trying to get out of drinking. ( 2 tsp)


    Quoting Anonymous:

    Most likely no but call poison control if you're that worried. And definitely no more tylenol for a while. I mean she didn't get the whole bottle right?





Mom Confessions

Active Posts in All Groups
More Active Posts
Featured Posts in All Groups
More Featured Posts